MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, 3.1 EDITION; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, 3.1 EDITION; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-65
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that during use the cardiosave intra-aortic balloon pump (iabp) alarmed gas loss in iab circuit.Patient involved and no harm is reported.Unit was swapped and treatment was continued using a different cardiosave unit.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that they performed a leak test, but the result was similarly ¿failure".
 
Additional Manufacturer Narrative
(b)(6) upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CARDIOSAVE HYBRID, 3.1 EDITION
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50944263
Report Number2249723-2026-0004512
Device Sequence Number15859035
Product Code DSP
UDI-Device Identifier10607567113432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-0800-65
Device Catalogue Number0998-00-0800-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown